Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 220, NWS Morristown, TN

July 10, 20125 counties in Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 10, 2012, 3:59 PM EDT for 5 counties in Tennessee. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 3:59 PM EDT (19:59 UTC)
Expired
Jul 10, 2012, 5:00 PM EDT
In force
61 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Knox County, TN, Loudon County, TN, McMinn County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 73 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:20 PM EDTTSTM WND DMGMadisonville, TNDISPATCH REPORTED SEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 586 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
586 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS54 KMRX 101959
SVRMRX
TNC009-093-105-107-123-102100-
/O.NEW.KMRX.SV.W.0220.120710T1959Z-120710T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
359 PM EDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BLOUNT COUNTY IN EAST TENNESSEE...
  KNOX COUNTY IN EAST TENNESSEE...
  LOUDON COUNTY IN EAST TENNESSEE...
  MCMINN COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 500 PM EDT

* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MADISONVILLE...AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MADISONVILLE...LENOIR CITY...MARYVILLE...ALCOA...EAGLETON
  VILLAGE...FARRAGUT...TARIFFVILLE...VONORE...CITICO BEACH...
  TALASSEE...GREENBACK...HAPPY VALLEY...CLOVER HILL...FRIENDSVILLE...
  WILDWOOD...WALLAND...BEARDEN...KARNS AND TOWNSEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3544 8458 3600 8412 3583 8376 3581 8375
      3581 8374 3579 8374 3572 8370 3571 8371
      3571 8368 3568 8367 3528 8435
TIME...MOT...LOC 1959Z 220DEG 18KT 3548 8433

$$

DH
2 follow-up statements
236 
WWUS54 KMRX 102027
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
427 PM EDT TUE JUL 10 2012

TNC107-102037-
/O.CAN.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
MCMINN TN-
427 PM EDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR MCMINN COUNTY IS CANCELLED...

LAT...LON 3533 8442 3533 8440 3540 8441 3541 8443
      3547 8444 3555 8449 3600 8412 3583 8376
      3572 8370 3571 8371 3571 8369 3568 8368
      3528 8435
TIME...MOT...LOC 2027Z 220DEG 18KT 3557 8411

$$

TNC009-093-105-123-102100-
/O.CON.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
LOUDON TN-KNOX TN-MONROE TN-BLOUNT TN-
427 PM EDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BLOUNT...MONROE...KNOX AND LOUDON COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CITICO BEACH...OR 14 MILES EAST OF MADISONVILLE...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  LENOIR CITY...MARYVILLE...ALCOA...EAGLETON VILLAGE...FARRAGUT...
  TALASSEE...GREENBACK...HAPPY VALLEY...CLOVER HILL...FRIENDSVILLE...
  WALLAND...WILDWOOD...TOWNSEND...BEARDEN AND KARNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3533 8442 3533 8440 3540 8441 3541 8443
      3547 8444 3555 8449 3600 8412 3583 8376
      3572 8370 3571 8371 3571 8369 3568 8368
      3528 8435
TIME...MOT...LOC 2027Z 220DEG 18KT 3557 8411

$$

DH
122 
WWUS54 KMRX 102047
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
447 PM EDT TUE JUL 10 2012

TNC105-123-102057-
/O.CAN.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
LOUDON TN-MONROE TN-
447 PM EDT TUE JUL 10 2012

...THE SEVERE THUNDERSTORM WARNING FOR MONROE AND LOUDON COUNTIES IS
CANCELLED...

LAT...LON 3551 8401 3553 8399 3556 8400 3554 8408
      3559 8411 3558 8413 3560 8418 3566 8413
      3571 8417 3576 8415 3577 8418 3581 8417
      3587 8423 3600 8412 3583 8376 3568 8368
      3550 8399
TIME...MOT...LOC 2047Z 220DEG 18KT 3565 8387

$$

TNC009-093-102100-
/O.CON.KMRX.SV.W.0220.000000T0000Z-120710T2100Z/
KNOX TN-BLOUNT TN-
447 PM EDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR BLOUNT AND KNOX COUNTIES...

AT 448 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF WALLAND...OR 9 MILES 
SOUTHEAST OF MARYVILLE...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  MARYVILLE...ALCOA...FARRAGUT...EAGLETON VILLAGE...WALLAND...
  TOWNSEND...WILDWOOD...BEARDEN AND KARNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3551 8401 3553 8399 3556 8400 3554 8408
      3559 8411 3558 8413 3560 8418 3566 8413
      3571 8417 3576 8415 3577 8418 3581 8417
      3587 8423 3600 8412 3583 8376 3568 8368
      3550 8399
TIME...MOT...LOC 2047Z 220DEG 18KT 3565 8387

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:32 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 10, 2:32 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
232 PM EDT TUE JUL 10 2012

.SHORT TERM (TONIGHT AND WEDNESDAY)...FRONTAL BOUNDARY TO OUR NORTH
WILL BECOME MORE DIFFUSE AS IT SLOWLY SETTLES INTO THE SOUTHERN
APPALACHIAN REGION.  THE BOUNDARY COMBINED WITH ABUNDANT LOW LEVEL
MOISTURE WILL CONTINUE TO GENERATE SCATTERED CONVECTION ON AND OFF
THROUGHOUT THE SHORT TERM.  LOCATIONS THAT HAVE SEVERAL SHOWERS OR
THUNDERSTORMS MOVE THROUGH MAY SEE SIGNIFICANT RAINFALL AMOUNTS AND
COULD EXPERIENCE LOCALIZED MINOR FLOODING OF LOW LYING AREAS AND
NORMAL FLOOD PRONE AREAS.

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...A WEAKNESS IN THE
UPPER RIDGE WILL CONTINUE WEDNESDAY THROUGH FRIDAY...THEN BERMUDA
RIDGE EXPANDS EAST INTO THE FORECAST AREA FOR THIS WEEKEND. END
RESULT WILL BE CONTINUE RELATIVELY HIGH CHANCE/LIKELY POPS THROUGH
FRIDAY...THEN DROPPING OFF TO MORE CLIMO (30 PERCENT) FOR THE
WEEKEND. GREATEST COVERAGE AND INTENSITY WILL REMAIN DURING THE
AFTERNOON AND EVENING. THE MAIN CONCERN WILL BE TORRENTIAL RAINS DUE
TO CONTINUED HIGH PWS (1.75-2.00 INCHES) AND DOWNBURSTS WINDS.

FOR EARLY NEXT WEEK...AN UPPER TROUGH MOVES INTO THE NORTHEAST
UNITED STATES WITH UPPER FLOW BECOMING MORE NORTHWEST. MEDIUM RANGE
MODELS SUGGEST A SERIES OF MCS MAY MOVE INTO THE FORECAST AREA FROM
THE OHIO VALLEY. THESE STORMS COULD BE SEVERE. WILL NEED TO MONITOR
HOW THE SYNOPTIC SETUP COMES TOGETHER.

AGAIN...GENERALLY FOLLOWED GFS MOS THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  70  85  70  85  70 /  70  70  70  80  60
KNOXVILLE AIRPORT, TN    69  83  69  85  69 /  60  60  60  80  60
OAK RIDGE, TN            69  83  68  84  69 /  60  60  60  80  60
TRI CITIES AIRPORT, TN   66  81  64  81  65 /  50  50  60  80  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

MJB/DH
Hazardous weather outlook, Jul 10, 3:16 AM EDT, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
316 AM EDT TUE JUL 10 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-110730-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
316 AM EDT TUE JUL 10 2012 /216 AM CDT TUE JUL 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.
THE MAIN THREAT WITH THESE SLOW-MOVING STORMS WILL BE HEAVY RAINFALL
AND LOCALIZED FLOODING. A FEW OF THESE STORMS MAY BECOME STRONG TO
SEVERE...PRODUCING DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE
WEEK. THE MAIN THREAT EACH DAY WILL BE HEAVY RAINFALL...WITH A
POTENTIAL FOR FLOODING. THE GREATEST POTENTIAL FOR FLOODING WILL
LIKELY BE ON THURSDAY. FREQUENT CLOUD TO GROUND LIGHTNING AND
ISOLATED DAMAGING WIND GUSTS ARE ALSO POSSIBLE WITH THE STRONGER
STORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THIS AFTERNOON AND EVENING THROUGH
FRIDAY.

In the hours before

Local storm report, Jul 10, 1:38 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
138 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     SODDY-DAISY             35.26N 85.17W
07/10/2012                   HAMILTON           TN   911 CALL CENTER

            COUPLE OF TREES DOWN.

&&
Local storm report, Jul 10, 2:07 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     HARRISON                35.13N 85.15W
07/10/2012                   HAMILTON           TN   911 CALL CENTER

            FEW TREES DOWN.

&&
Local storm report, Jul 10, 2:45 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             CLEVELAND               35.18N 84.87W
07/10/2012  E1.00 INCH       BRADLEY            TN   911 CALL CENTER

0242 PM     HAIL             CLEVELAND               35.18N 84.87W
07/10/2012  E1.00 INCH       BRADLEY            TN   TRAINED SPOTTER

&&
Special weather statement, Jul 10, 3:24 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
324 PM EDT TUE JUL 10 2012

NCZ060-061-102030-
CHEROKEE NC-CLAY NC-
324 PM EDT TUE JUL 10 2012

...SIGNIFICANT WEATHER ADVISORY FOR CLAY AND CHEROKEE COUNTIES UNTIL
430 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF MURPHY...MOVING NORTHEAST AT 15
MPH.

SMALL HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MURPHY...
HAYESVILLE...ANDREWS...BRASSTOWN...TUSQUITEE...MARBLE AND TOPTON.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DH
Local storm report, Jul 10, 3:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     ARCHVILLE               35.13N 84.53W
07/10/2012                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN

&&
Local storm report, Jul 10, 3:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
332 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     ETOWAH                  35.33N 84.53W
07/10/2012                   MCMINN             TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:58 PM EDTAreal Flood AdvisoryMRXBledsoe, Meigs, Rhea, Sequatchie3 hr
Jul 9, 9:07 PM EDTAreal Flood AdvisoryMRXMeigs, Rhea, Roane113 min
Jul 9, 10:32 PM EDTFlash Flood WarningMRXBledsoe, Meigs, Rhea3 hr
Jul 9, 10:50 PM EDTAreal Flood AdvisoryMRXMcMinn115 min
Jul 10, 2:54 AM EDTAreal Flood AdvisoryMRXBlount, Knox93 min
Jul 10, 3:39 AM EDTAreal Flood AdvisoryMRXCampbell, Scott111 min
Jul 10, 7:16 AM EDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan119 min
Jul 10, 8:02 AM EDTFlash Flood WarningMRXSullivan2 hr
Jul 10, 12:59 PM EDTSevere Thunderstorm WarningMRXHamilton, Sequatchie61 min
Jul 10, 1:35 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton55 min
Jul 10, 2:02 PM EDTAreal Flood AdvisoryMRXHamilton3 hr
Jul 10, 2:25 PM EDTSevere Thunderstorm WarningMRXBradley, Polk65 min
Jul 10, 3:03 PM EDTFlash Flood WarningMRXBradley, Polk3 hr
Jul 10, 3:07 PM EDTSevere Thunderstorm WarningMRXBlount, Bradley, Loudon, McMinn, Monroe, Polk53 min
Jul 10, 3:38 PM EDTAreal Flood AdvisoryMRXMcMinn3 hr
Jul 10, 4:30 PM EDTAreal Flood AdvisoryMRXMonroe2 hr
Jul 10, 5:03 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Sevier57 min
Jul 10, 5:20 PM EDTAreal Flood AdvisoryMRXBlount115 min
Jul 10, 6:01 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson, Sevier59 min
Jul 10, 6:09 PM EDTAreal Flood AdvisoryMRXSevier111 min
Jul 10, 7:05 PM EDTAreal Flood AdvisoryMRXCocke115 min
Jul 10, 7:11 PM EDTAreal Flood AdvisoryMRXSullivan3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.